MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Nausea (1970)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823832) was implanted on (b)(6) 2023.On (b)(6) 2025, the patient developed symptoms of nausea and discomfort.Multiple pressure adjustments were attempted but failed to alleviate the symptoms, leading to a suspected blockage.As a result, the original shunt was removed and replaced with the same model on (b)(6) 2025.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id (b)(6)) was not returned for evaluation as the product was discarded; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, possible root causes for the issue reported by the customer could be due to biological debris and protein build up interfering with the device or could be due to catheter susceptible to kinking which leads to occlusion.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22677253
Report Number3013886523-2025-00200
Device Sequence Number8937042
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)270831(10)6694716
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number6694716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian